# SDR 97UAL900219

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO IAD DUE TO CAPTAINS WINDSCREEN CRACKED ABOUT 7,000 FEET ON DEPARTURE.  *S/D*  REPLACED WINDSHIELD AND INSPECTED AREA FOR EVIDENCE OF FOD.  NO DEFECTS NOTED AND AIRCRAFT WAS RETURNED TO SERVICE.
